# SDR 2004F00427

- Difficulty date: June 1, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 69B10028101
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CAPTAINS NR 1 WINDOW STARTED ARCING FIVE HOURS INTO FLIGHT THEN CRACKED SHORTLY AFTER.  COMPLIED WITH EMERGENCY/ABNORMAL CHECKLIST IAW QRH.  REMOVED AND REPLACED CAPTAINS NR 1 L1 WINDOW IAW AMM 56-11-01.  (M)
